# SDR GTIA2022051636429

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 17,599 hours, 7,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L #2 DOOR ASSIT REQ SERVICE -SERVICED L#2 DOOR ASSIT IAW AMM 52-10-00
T/W NK791 CAL DUE 2/23
GAUGE NK 2643 CAL DUE 2/23"
